Thursday, January 18, 2007

Jaksa Cvitanic et. al. Optimal contracts

Jaksa Cvitanic, Xuhu Wan, Jianfeng Zhang. Optimal contracts in continuous-time models. Journal of Applied Mathematics and Stochastic Analysis Volume 2006 (2006), Article ID 95203, 27 pagesdoi:10.1155/JAMSA/2006/95203 .
Copyright © 2006 Jakša Cvitanić et al.
CaltechAUTHORS

We present a unified approach to solving contracting problems with full information in models driven by Brownian motion. The main finance applications of this theory are optimal compensation of company executives and of portfolio managers.

0 Comments:

Post a Comment

Links to this post:

Create a Link

<< Home